<< Previous Issue Kyungpook Mathematical Journal (Vol. 55, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 507—752
 Original Articles 
A Note on $S$-Noetherian Domains
Jung Wook Lim
MSC numbers : 13A15, 13B25, 13E99, 13G05
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 507—514
Characterization of Additive $(m,n)$-Semihyperrings
Saeed Mirvakili1 and Bijan Davvaz2
MSC numbers : 16Y99, 20N20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 515—530
Weyl Type Theorems for Unbounded Hyponormal Operators
Anuradha Gupta1 and Karuna Mamtani2
MSC numbers : 47A53, 47B20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 531—540
Quasi-normal relations - a new class of relations
Daniel Abraham Romano
MSC numbers : 20M20, 03E20, 06B11
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 541—548
Pointless Form of Rough Sets
Abolghasem Karimi Feizabad1 and Ali Akbar Estaji and Mostafa Abedi2
MSC numbers : 03G10, 06D22
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 549—562
Analysis, Control, and Synchronization of a 3-D Novel Jerk Chaotic System with Two Quadratic Nonlinearities
Sundarapandian Vaidyanathan
MSC numbers : 34H05, 34H10, 34H15, 93C15
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 563—586
The Diophantine Equation $ax^6+by^3+cz^2=0$ in Gaussian Integers
Farzali Izadi1 and Foad Khoshnam1
MSC numbers : 14D25, 11D41, 11G05
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 587—595
Some Properties of the Generalized Apostol Type Hermite-Based Polynomials
Waseem Ahmad Khan
MSC numbers : 11B68, 33C65
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 597—614
Polynomial Numerical Index of $l_p~(1<p<\infty)$
Sung Guen Kim
MSC numbers : 46A22, 46G20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 615—624
Differential Subordinations and Superordinations of Certain Meromorphic Functions associated with an Integral Operator
Hanan Elsayed Darwish1, Abd Al-Monem Yousof Lashin1 and Soliman Mohammed Soileh1
MSC numbers : 30C45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 625—639
The Normality of Meromorphic Functions with Multiple Zeros and Poles Concerning Sharing Values
Wang You-Ming
MSC numbers : 30D35, 30D45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 641—652
Certain Nonlinear Differential Polynomials Sharing a Nonzero Polynomial with Finite Weight
Abhijit Banerjee1 and Pulak Sahoo1
MSC numbers : 30D35
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 653—666
Strong Convergence Theorems by Modified Four Step Iterative Scheme with Errors for Three Nonexpansive Mappings
Pankaj Kumar Jhade1 and Amarjeet Singh Saluja2
MSC numbers : 47H10, 54H25
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 667—678
Fekete-Szeg\"{o} Inequalities for Quasi-Subordination Functions Classes of Complex Order
Rabha El-Ashwah1 and Stanis$\textrm{{\l}}$awa Kanas2
MSC numbers : 30C45
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 679—688
Inequalities for a Polynomial and its Derivative
Mohammad Syed Pukhta
MSC numbers : 30A10, 30C10, 30D15, 41A17
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 689—694
Certain Fractional Integral Operators and Extended Generalized Gauss Hypergeometric Functions
Junesang Choi1, Praveen Agarwal2 and Shilpi Jain3
MSC numbers : 33B15, 33B99, 33C05, 33C15, 33C20, 26A33
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 695—703
Certain Subclasses of Bi-Starlike and Bi-Convex Functions of Complex Order
Nanjundan Magesh1 and Vittalrao Kupparao Balaji2
MSC numbers : 30C45, 30C50
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 705—714
Geometry of Energy and Bienergy Variations between Riemannian Manifolds
Ahmed Mohamed Cherif1 and Mustapha Djaa2
MSC numbers : 53A45, 53C20, 58E20
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 715—730
On a Type of Semi-Symmetric Non-Metric Connection on  Riemannian  Manifolds
Ajit Barman
MSC numbers : 53C25
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 731—739
Quantization of the Crossing Number of a KnotDiagram
Akio Kawauchi1 and Ayaka Shimizu2
MSC numbers : 57M25, 57M27
Kyungpook Mathematical Journal 2015 Vol. 55, No. 3, 741—752

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd